# SDR DALA2024032103622

- Difficulty date: January 29, 2021
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 76,534 hours, 29,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Blkhd Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 1862
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6702 DTE ER/A 589236-14, FUSELAGE / BULKHEAD / STA 1862.7 / LOWER AFT CHORD MANUFACTURE. CORRECTIVE ACTION: REF ERA 589236-14. (1718021)
